CureZone   Log On   Join
Accutane help
 
conancillo Views: 907
Published: 19 years ago
 

Accutane help


Hi:

I took accutane in 1997 and now I'm wondering if my digestive problems and fatigue could be related to that drug.

Has anyone been on a similar experience? What did you do to releive your symptoms? Maybe liver flushing? I've heard that when you take lots of prescription drugs you can develop liver/gallbladder stones.

Any help is greatly appreciated.

Thanks
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.359 sec, (1)